# SDR ABXA030152

- Difficulty date: May 17, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,433 hours, 83,092 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 591326238
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT LOWER PYLON ATTACH ANGLE WAS FOUND CRACKED WHILE PERFORMING AN INSPECTION OF THE NR 2 PYLON FOR AN ENGINE CHANGE.  REPAIRED ATTACH ANGLE IAW DC-9 SRM 54-04, FIG 10.
